# SDR AALA202504211908

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 44,254 hours, 18,873 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Warning Light
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED IN FLIGHT; AIRCRAFT EMERGENCY LANDED SAFELY AT MIA. BITED CHECKED AACU UNIT NO FAULTS NOTED. PER AMM 32-42-00.
